# SDR JJBA20150505005

- Difficulty date: May 5, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 32,511 hours, 35,379 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENG SHUTDOWN UNCOMMANDED ON TAKEOFF ROLL.  R & R NR 2 ENG.
